Nurofen Sinus And Blocked Nose 16'S
- Sinus & Blocked Nose 200mg/5mg Tablets
- Ibuprofen, Phenylephrine Hydrochloride
- Two active ingredients for relief from:
- Blocked nose & sinuses, aches and pains, sore throat, fever, headache
Each tablet contains Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg, See leaflet for full list
Do not store above 25°C.
Preparation and Usage
- Read the enclosed leaflet carefully before use.
- For oral administration and short term use only.
- Adults, the elderly and children aged 12 years and over:
- Take 2 tablets with water every 8 hours.
- Leave at least 4 hours between doses.
- Do not take more than 6 tablets in any 24 hours.
- Do not give to children under 12 years of age.
- If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- HU8 7DS.
Lower age limit
Advisory Years : 12
Do not take if you: Have ever had a stomach ulcer, perforation or bleeding Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers Are taking other NSAID painkillers, other products containing phenylephrine or aspirin with a daily dose of 75mg Are in the last 3 months of pregnancy Speak to a pharmacist/doctor before taking if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems Are pregnant Are a smoker Warning: Do not take more medicine than the label tells you to. Keep out of the sight and reach of children.
16 x Tablets
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016